# SDR UPS97821929

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1741-1749
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT FUSELAGE SKIN BS 1746 LONGERON 16 WAS FOUND TO HAVE 3 CRACKS AFTER REMOVAL OF DOUBLERS.  CUT OUT DAMAGED AREAS, INSTALLED FILLERS AND DOUBLERS IAW DHC SK 706 -117B REF, ENGINEERING FILE NR DC8-53-1736.
